# SDR AU990832

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300C
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING MAIN SPAR AND SPAR CAP CONTAINED EXTENSIVE CORROSION.  RIBS AND SKIN ALSO CORRODED.
